# SDR ZW0A0206904

- Difficulty date: July 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 9,073 hours, 4,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cell
- Part number: 408822101
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 6-2-01 STL.  --CLOSED--
